# SDR 2009F00050

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N159SL
- Make and model: Piagio P180
- Aircraft serial: 1121
- Aircraft time: 2,801 hours, 2,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MJV3
- Condition: Leaking
- Location: Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN CABIN DOOR SEAL LEAKAGE AT FL350, DAYLIGHT VISIBLE PAST SEALS.  FOUND MAIN DOOR SEAL NOT INFLATING DUE TO LOWER 3-WAY VALVE ASSY LEAKING INTERNALLY.  REPLACED 3-WAY VALVE WITH NEW VALVE ASSY IAW P180 MM, GROUND RUN OPS CHECKS OK. TRANSIENT ACFT, RECORDS NOT AVAILABLE.
